Semi-T-maximal sumodules

  • Inaam M. A. Hadi Department of Mathematics, College of Education for pure Science (Ibn-Al-haithum), University of Baghdad, Baghdad, Iraq
  • Alaa A. Elewi Department of Mathematics, Collage of Since, University of Baghdad, Baghdad, Iraq
Keywords: T-maximal submodule, Semi maximal, T-Radical, T-cosemisimple


Let  be a commutative ring with identity and  be an -module. In this work, we present the concept of semi--maximal sumodule as a generalization of -maximal submodule.

We present that a submodule  of an -module  is a semi--maximal (sortly --max) submodule if  is a semisimple -module (where  is a submodule of ). We  investegate some properties of these kinds of modules.

How to Cite
Hadi, I. M. A., & Elewi, A. A. (2019). Semi-T-maximal sumodules. Iraqi Journal of Science, 60(12), 2725-2731.